# SDR SWAA2023041113869

- Difficulty date: March 8, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 52,163 hours, 31,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL- WEB FLOOR STRUCTURE LOCATED BTW BS 270 TO BS 277 LBL 3 AT FWD GALLEY AREA 2023-180824<[01] REPLACED WEB INTERCOSTAL LOCATED FLOOR STRUCTURE BTW BS 270 TO BS 277 LBL 3 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; 51-10-02 Ï¿½TEM 9 AND DWG 141A5210 SHEET 19 REV -.SEE INDIVIDUAL SIGNOFFS BELOW;[02] CORRECTED STEP 1. REPLACED WEB INTERCOSTAL LOCATED FLOOR STRUCTURE BTW BS 270 TO BS 277 LBL 3 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 141A5210 SHEET 19 REV -.SEE INDIVIDUAL SIGNOFFS BELOW;[03] CERTIFIED STEP 2; COMPLETED  ITEM RII
